# SDR AALA201601039002

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 48,111 hours, 20,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6939
- Condition: Inoperative
- Location: Cabin
- Part time: 58,154 hours, 24,213 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER AISLE PATH LIGHTING AT ROW 8 RT & LT, RED LIGHT OUT.  REPLACED LT & RT EMER POWER SUPPLY UNITS.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-400-001-A & AMM 33-51-00-710-007-A.  SEE AALA201601039005 FOR ADDITIONAL PART INFORMATION.
